# SDR DHL2005749017

- Difficulty date: November 2, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT WS 515 AT ACT ROD END ATTACH HAS IB FRAMES CRACKED IN AFT RADIUS.  REMOVED AND REPLACED DAMAGED IB RIB PN 65-17294-14 PO NR 540053 ON NR 3 SLAT IAW 727 SRM 51-30-2.
